# SDR DL73K020016

- Difficulty date: January 6, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,473 hours, 38,596 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5717623134
- Condition: Cracked
- Location: Rt_no.2
- Component: Window, 5717263134
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

R2 WINDOW OUTER PANE CRACKED DURING FLT. DIVERTED TO MCO_C/ARPLD R2 WINDOW AND HEAT CONTROLLER PER M.M. OPN NORMAL
